Please use this identifier to cite or link to this item:
https://rfos.fon.bg.ac.rs/handle/123456789/1932Full metadata record
| DC Field | Value | Language |
|---|---|---|
| dc.creator | Shamoyan, Romi F. | |
| dc.creator | Mihić, Olivera | |
| dc.date.accessioned | 2023-05-12T11:21:28Z | - |
| dc.date.available | 2023-05-12T11:21:28Z | - |
| dc.date.issued | 2019 | |
| dc.identifier.issn | 0354-5180 | |
| dc.identifier.uri | https://rfos.fon.bg.ac.rs/handle/123456789/1932 | - |
| dc.description.abstract | We introduce new multifunctional mixed norm analytic Herz-type spaces in strongly pseudoconvex domains and provide new sharp embedding theorems for them. Some results are new even in case of onefunctional holomorphic spaces. Some new related sharp results for new multifunctional Bergmantype spaces will be also provided under one condition on Bergman kernel. Similar results with similar proofs in unbounded tubular domains over symmetric cones and bounded symmetric domains will be also shortly mentioned. | en |
| dc.publisher | Univerzitet u Nišu - Prirodno-matematički fakultet - Departmant za matematiku i informatiku, Niš | |
| dc.relation | info:eu-repo/grantAgreement/MESTD/Basic Research (BR or ON)/174017/RS// | |
| dc.rights | openAccess | |
| dc.source | Filomat | |
| dc.subject | strongly pseudoconvex domains | en |
| dc.subject | multifunctional spaces | en |
| dc.subject | Herz type spaces | en |
| dc.subject | embedding theorems | en |
| dc.subject | analytic functions | en |
| dc.title | On Some New Sharp Embedding Theorems for Multifunctional Herz-Type and Bergman-Type Spaces in Pseudoconvex Domains | en |
| dc.type | article | |
| dc.rights.license | ARR | |
| dc.citation.epage | 5690 | |
| dc.citation.issue | 17 | |
| dc.citation.other | 33(17): 5677-5690 | |
| dc.citation.rank | M22 | |
| dc.citation.spage | 5677 | |
| dc.citation.volume | 33 | |
| dc.identifier.doi | 10.2298/FIL1917677S | |
| dc.identifier.fulltext | http://prototype2.rcub.bg.ac.rs/bitstream/id/569/1928.pdf | |
| dc.identifier.rcub | conv_2249 | |
| dc.identifier.scopus | 2-s2.0-85078627756 | |
| dc.identifier.wos | 000503870100022 | |
| dc.type.version | publishedVersion | |
| item.cerifentitytype | Publications | - |
| item.fulltext | With Fulltext | - |
| item.grantfulltext | open | - |
| item.openairetype | article | - |
| item.openairecristype | http://purl.org/coar/resource_type/c_18cf | - |
| Appears in Collections: | Radovi istraživača / Researchers’ publications | |
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
